# SDR SWAA2022102765082

- Difficulty date: October 26, 2022
- Submitted: October 27, 2022
- Operation: Air carrier
- Aircraft: N783SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29809
- Aircraft time: 70,882 hours, 42,038 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Fwd Galley
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FA FOUND FWD GALLEY UPPPER EMER FLASHLIGHT NOT BLINKING / [01] R&R EMER FLASHLIGHT PER AMM 25-64-00
